Please use this identifier to cite or link to this item:
Title: Computing ODE symmetries as abnormal variational symmetries
Author: Gouveia, Paulo D.F.
Torres, Delfim F.M.
Keywords: Symmetries
Variational symmetries
Dynamic symmetries
Computer algebra systems
Optimal control
Issue Date: 2008
Publisher: Maplesoft
Citation: Gouveia, Paulo D.F.; Torres, Delfim F.M. (2008) - Computing ODE symmetries as abnormal variational symmetries. Maple Application Centre.
Abstract: We give a new computational method to obtain symmetries of ordinary differential equations. The proposed approach appears as an extension of a recent algorithm to compute variational symmetries of optimal control problems [P.D.F. Gouveia, D.F.M. Torres, Automatic computation of conservation laws in the calculus of variations and optimal control, Comput. Methods Appl. Math. 5 (4) (2005) 387-409], and is based on the resolution of a first order linear PDE that arises as a necessary and sufficient condition of invariance for abnormal optimal control problems. A computer algebra procedure is developed, which permits one to obtain ODE symmetries by the proposed method. Examples are given, and results compared with those obtained by previous available methods.
Description: Computer Application
Publisher Version:
Appears in Collections:IC - Working Papers

Files in This Item:
File Description SizeFormat 
odeSymm.mw125,64 kBMapleView/Open
Computing ODE.TIF395,35 kBTIFFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.